# SDR ASAA1159149

- Difficulty date: March 2, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737890
- Aircraft serial: 30824
- Aircraft time: 24,222 hours, 7,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100037801
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SLIDE LIGHT AT L1 DOOR IS INOP.  RELAMPED AND TESTED PER B737 800 AMM 33 51 04 960 801.
